Smoothing properties of evolution equations via canonical transforms and comparison principle

File Description SizeFormat 
Proceedings of the London Mathematical Society_105_2012.PDFAccepted version280.7 kBAdobe PDFDownload
Title: Smoothing properties of evolution equations via canonical transforms and comparison principle
Author(s): Ruzhansky, M
Sugimoto, M
Item Type: Journal Article
Publication Date: 1-Aug-2012
URI: http://hdl.handle.net/10044/1/18477
DOI: http://dx.doi.org/10.1112/plms/pds006
ISSN: 0024-6115
Publisher: LONDON MATH SOC
Start Page: 393
End Page: 423
Journal / Book Title: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume: 105
Copyright Statement: © 2012 London Mathematical Society. This is a pre-copyedited, author-produced PDF of an article accepted for publication in Proceedings of the London Mathematical Society following peer review. The version of record Proc. London Math. Soc. (2012) 105 (2): 393-423 is available online at: http://dx.doi.org/10.1112/plms/pds006
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons